# SDR CALA2021082001379

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 86,723 hours, 33,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400000
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-25-3-6110, R/H FWD OF 1ST ROW FR20 SEAT TRACK AT -Y1292 HAVE SIGN OF CORROSION REQ EVALUATION. REF BY PEMCO NR. 11085.0100. REPAIRED CORRODED SECTION OF -Y1292 SEAT TRACK AT FR20 IAW A320 SRM 53-11-15-300-008.
